Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 4, Pages 209-228
http://dx.doi.org/10.1155/S0161171203107089

Existence of periodic solutions and homoclinic orbits for third-order nonlinear differential equations

Department of Mathematics, Faculty of Mathematical Sciences, Ferdowsi University, Mashhad, Iran

Received 23 July 2001; Revised 18 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. Rabiei Motlagh and Z. Afsharnezhad, “Existence of periodic solutions and homoclinic orbits for third-order nonlinear differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 4, pp. 209-228, 2003. https://doi.org/10.1155/S0161171203107089.